# SDR 2008FA0000368

- Difficulty date: May 9, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N4711F
- Make and model: Cessna 206CESSNA
- Aircraft serial: P2060311
- Engine: Cont IO520F
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: DOFFO10300J
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY THRU SCREWS BACKING OUT CAUSING ALTERNATOR HALVES TO START TO SEPARATE, THOUGH NO IMMEDIATE ISSUES WITH AICAFTS CHARGING SYSTEM, NOTICED DISCREPANCY UPON VISUAL INSPECTION AFTER LANDING. (K)
